2019
Том 71
№ 7

All Issues

Kurbanshoev S. Z.

Articles: 3
Article (Ukrainian)

Behavior of integral curves in the neighborhood of optimal integral manifolds

Kurbanshoev S. Z.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1049–1060

We describe an explicit construction of optimal integral manifolds [1] for a quasilinear system of differential equations that uses the method of successive approximations. We study the behavior of integral curves in the neighborhood of optimal integral manifolds. We cite a numerical method of synthesis of optimal control and prove its justification.

Article (Ukrainian)

Analytic solutions of systems of functional equations

Kurbanshoev S. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 151-154

Article (Ukrainian)

Construction of integral manifolds of solutions of systems of differential equations, containing a small parameter

Kurbanshoev S. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 201-204